Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Copaxone subcutaneous.

    Overall User Ratings

    221 Total User Reviews

    User Reviews

    «Previous 21-25 of 179 Next»
    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    1/22/2013 10:04:17 AM

    Reviewer: Dreams008, 25-34 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 2

    Comment:
    Well, I finished up my third month of Copaxone, and I know statistically it takes 6-12 months to become effective, but within the 3 months I have been on it, my symptoms are only getting worse and I'm showing more disability when it comes to walking and my right arm. After seeing my neurologist yesterday, we decided that moving me to Tysabri until BG-12 comes out is the best plan of action ri ... Show Full Comment

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    1/7/2013 1:07:54 PM

    Reviewer: Dreams008, 25-34 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 3

    Comment:
    OK, well I am now on month 3 of Copaxone. I remember the first day, thinking how traumatized I was at the fact I had to use a needle every day, but now it's just another part of my daily routine. I am still welting up, but believe it or not, the pain does start to diminish and it really feels like a quick bee sting that stops hurting after about 5 minutes. Iceing the area after really helps ... Show Full Comment

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    1/5/2013 10:36:40 AM

    Reviewer: Brass, 35-44 Male on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:
    Was on Copaxone for 8 months thought everything was going well untill got MRI which showed up 4 new lesions and 2 older ones had got larger, strange thing is i have felt great the past 8 months. Next stiop Gilenya.

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    12/14/2012 11:45:43 PM

    Reviewer: 35-44 Male on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 4

    Comment:
    I was diagnosed with RRMS in 2009 and started with Avonex. I had horrible side-effects with Avonex so my doctor prescribed Copaxone. I have not had any relapes since and no new leasions have been found in my last MRI. I do not like the swelling, itching, and soreness that I get with the injections. I also do not like the bruising it leaves. I have tried heat pads and ice packs and neither see ... Show Full Comment

    Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
    11/13/2012 2:48:37 PM

    Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 3

    Comment:
    I am on my third week of Copaxone so I really can't comment on the effectiveness yet. The way I look at it is I am doing everything medically possible to control my MS by being on a DMD. What I'd like to share though are the reactions I have experienced to this date. When I first started Copaxone, I experienced large welts and the shot was extremely painful. I was using a 6 setting. M ... Show Full Comment

    «Previous 21-25 of 179 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.